Three-dimensional subsonic flows, and asymptotic estimates for elliptic partial differential equations

Robert Finn University of Southern California, California, USA David Gilbarg Indiana University, Indiana, USA

TBD mathscidoc:1701.331149

Acta Mathematica, 98, (1), 265-296, 1957.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:48 uploaded by actaadmin ] [ 568 downloads ] [ 0 comments ]
@inproceedings{robert1957three-dimensional,
  title={Three-dimensional subsonic flows, and asymptotic estimates for elliptic partial differential equations},
  author={Robert Finn, and David Gilbarg},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203148291762858},
  booktitle={Acta Mathematica},
  volume={98},
  number={1},
  pages={265-296},
  year={1957},
}
Robert Finn, and David Gilbarg. Three-dimensional subsonic flows, and asymptotic estimates for elliptic partial differential equations. 1957. Vol. 98. In Acta Mathematica. pp.265-296. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203148291762858.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved